# SDR CHQA20130902332

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 21,471 hours, 18,753 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,183 hours, 25,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 14534986511
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN ENTRY DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MX REPAIRED MAIN ENTRY DOOR EMERGENCY LIGHT HARNESS.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
